# SDR AALA20040169

- Difficulty date: February 2, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N690AN
- Make and model: Boeing 757223
- Aircraft serial: 29590
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD  AISLE EMERGENCY LIGHTS AT SEAT 9D INOPERATIVE.  FOUND LOOSE CONNECTOR.  RE-SECURED LOOSE CONNECTOR FOR AISLE EMERGENCY LIGHTS AT SEAT 9D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
